# SDR DL72W954754

- Difficulty date: December 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2814W
- Make and model: Boeing 727247
- Aircraft serial: 20870
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 65178494061
- Condition: Leaking
- Location: B Hyd Syst
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

LOSS OF B-SYSTEM QUANITITY DOWN TO ZERO - ON FINAL AFTER GEAR DOWN BRAKE PRESSURE ABOVE 1500 PSI, NR 1 B-SYSTEM PUMP OFF.  NR 2 SYSTEM TURNED OFF AND FLICKER OF LOW PRESSURE LIGHT.  CORRECTIVE ACTION - FOUND B-HYDRAULIC LINE LEAKING. REPLACED SAME, LEAK CKS AND PUMP OPS CK GOOD.
